I hate the anxiety and tiredness it causes. I feel very old and out of it yet I am only 33 years old. I prefer to go back to my original regimen of: Amlodipine 10 mg, Quinapril 20mg, and a water pill (HCTZ)
The best way to stop any meds is a slow and measured reduction in the amount and frequency of the medication that you are taking. I am taking the very same medication Metoprolol 25 in the morning and 25 in the evening but for high blood pressure. Just go slow with it and when you finish with the metoprolol start your other meds. Your Dr should have all the answers you need for doing this. But I have not had the symptoms you report but we are all different. I have not known very bad withdrawal symptoms in this well not as bad as the narcotics. So just take it easy and do it as your DR says and you should be fine. Good Luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 6 answers
Posted 25 Apr 2012 • 1 answer
Posted 20 Feb 2013 • 4 answers
Posted 8 Nov 2014 • 2 answers
Posted 1 Oct 2015 • 4 answers